Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 9, Pages 617-625
http://dx.doi.org/10.1155/S0161171200002647

Symmetric duality for a class of multiobjective programming

1Department of Mathematics, Chongqing Normal University, Chongqing 400047, China
2Institute of Systems Science, Chinese Academy of Sciences, Beijing 100080, China
3Department of System Engineering and Engineering Management, Chinese University of Hong Kong, Shatin, N.T., Hong Kong

Received 9 July 1998; Revised 6 November 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinmin Yang, Shouyang Wang, and Duan Li, “Symmetric duality for a class of multiobjective programming,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 9, pp. 617-625, 2000. https://doi.org/10.1155/S0161171200002647.